A fixed point approach to the stability of an additive cubic functional equation in paranormed spaces

K. Ravi, J.M. Rassias, R. Jamuna

Abstract


In this paper, using fixed point method we prove the generalized Hyers Ulam Rassias stability of the additive cubic functional equation

f(x-ky)=k2[f(x+y)+ f(x-y)]+2(1- k2)f(x)

for fixed integers k, with k≠0,±1 in paranormed spaces.


Full Text: PDF

How to Cite this Article:

K. Ravi, J.M. Rassias, R. Jamuna, A fixed point approach to the stability of an additive cubic functional equation in paranormed spaces, Advances in Fixed Point Theory, Vol 4, No 2 (2014), 280-309

Copyright © 2014 K. Ravi, J.M. Rassias, R. Jamuna. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.